# SDR ASAA2014070108561

- Difficulty date: July 1, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 45,269 hours, 20,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750126
- Condition: Corroded
- Location: Bs 784-824
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SUPPORT CORRODED BS 784-824, RBL 16.  ACFT GROUNDED.  FABRICATED REPAIR IAW SRM 53-00-53, ALODINED AND PRIMED IAW SRM 51-20-01, INSTALLED REPAIR IAW SRM 53-00-53.
